Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 151, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 11, 2008, 1:56 PM CDT for Fayette County, Lamar County, Pickens County, Alabama. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2008, 1:56 PM CDT (18:56 UTC)
- Expired
- Apr 11, 2008, 2:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Fayette County, AL, Lamar County, AL, Pickens County, AL
The radar
The Columbus AFB radar (KGWX), 50 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 2:30 PM CDT | TSTM WND DMG | Hubbertville, AL | TREES WERE BLOWN DOWN BETWEEN GLEN ALLEN AND HUBBERTVILLE AND AROUND BAZEMORE. |
| Apr 11, 2:35 PM CDT | HAIL 1 | 5 S Fayette, AL | QUARTER SIZE HAIL FELL NEAR NEWTONVILLE AND WAS COVERING THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 10:15 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 111856
SVRBMX
ALC057-075-107-111945-
/O.NEW.KBMX.SV.W.0151.080411T1856Z-080411T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
156 PM CDT FRI APR 11 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF FAYETTE...
SOUTHERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF MILLPORT...
NORTHERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 245 PM CDT
* AT 156 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FOREST...OR
8 MILES SOUTHEAST OF COLUMBUS...AND MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MELBORNE BY 205 PM CDT...
SHAW AND MILLPORT BY 210 PM CDT...
KENNEDY BY 220 PM CDT...
ASHCRAFT CORNER BY 225 PM CDT...
BELK BY 230 PM CDT...
FAYETTE BY 235 PM CDT...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR NORTHWESTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3340 8830 3359 8828 3375 8806 3389 8778
3362 8757 3362 8762 3358 8765 3353 8783
3351 8783 3334 8829 3338 8832
TIME...MOT...LOC 1856Z 243DEG 36KT 3347 8824
$$
273 follow-up statements
000
WWUS54 KBMX 111910
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
209 PM CDT FRI APR 11 2008
ALC057-075-107-111945-
/O.CON.KBMX.SV.W.0151.000000T0000Z-080411T1945Z/
PICKENS AL-FAYETTE AL-LAMAR AL-
209 PM CDT FRI APR 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHERN LAMAR...FAYETTE AND NORTHERN PICKENS COUNTIES...
AT 206 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR SHAW...OR ABOUT NEAR MILLPORT...MOVING
NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
KENNEDY BY 220 PM CDT...
BELK...ASHCRAFT CORNER AND 6 MILES SOUTHEAST OF CODY BY 225 PM
CDT...
FAYETTE BY 235 PM CDT...
RICHARD ARTHUR FIELD BY 240 PM CDT...
BANKSTON BY 245 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR NORTHWESTERN ALABAMA.
LAT...LON 3340 8830 3359 8828 3375 8806 3389 8778
3362 8757 3362 8762 3358 8765 3353 8783
3351 8783 3334 8829 3338 8832
TIME...MOT...LOC 1909Z 243DEG 36KT 3353 8810
$$
STEFKOVICH000
WWUS54 KBMX 111925
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 PM CDT FRI APR 11 2008
ALC057-075-107-111945-
/O.CON.KBMX.SV.W.0151.000000T0000Z-080411T1945Z/
PICKENS AL-FAYETTE AL-LAMAR AL-
225 PM CDT FRI APR 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHERN LAMAR...FAYETTE AND NORTHERN PICKENS COUNTIES...
AT 219 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH WAS LOCATED
8 MILES SOUTHWEST OF ETHELSVILLE...OR ABOUT 10 MILES SOUTH OF
COLUMBUS...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ETHELSVILLE AND FOREST BY 230 PM CDT...
8 MILES SOUTHEAST OF MELBORNE BY 240 PM CDT...
SHAW...MILLPORT AND 9 MILES SOUTHWEST OF KENNEDY BY 245 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR NORTHWESTERN ALABAMA.
LAT...LON 3340 8830 3359 8828 3375 8806 3389 8778
3362 8757 3362 8762 3358 8765 3353 8783
3351 8783 3334 8829 3338 8832
TIME...MOT...LOC 1925Z 241DEG 34KT 3339 8828
$$
STEFKOVICH000
WWUS54 KBMX 111934
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
234 PM CDT FRI APR 11 2008
ALC057-075-107-111945-
/O.CON.KBMX.SV.W.0151.000000T0000Z-080411T1945Z/
PICKENS AL-FAYETTE AL-LAMAR AL-
234 PM CDT FRI APR 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHERN LAMAR...FAYETTE AND NORTHERN PICKENS COUNTIES...
AT 233 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY
SIZE HAIL WAS LOCATED NEAR KENNEDY...OR ABOUT 7 MILES EAST OF
MILLPORT...MOVING EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES SOUTH OF FAYETTE...8 MILES SOUTH OF RICHARD ARTHUR FIELD
AND 9 MILES SOUTHWEST OF BANKSTON BY 245 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR NORTHWESTERN ALABAMA.
LAT...LON 3359 8828 3370 8796 3389 8778 3362 8757
3362 8762 3358 8765 3353 8783 3351 8783
3334 8829 3337 8832
TIME...MOT...LOC 1934Z 249DEG 40KT 3356 8795
$$
STEFKOVICHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 1:03 PM CDT, 53 minutes earlier.
Area forecast discussion, Apr 11, 1:03 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 103 PM CDT FRI APR 11 2008 .UPDATE...FOR 18Z AVIATION. && .SHORT TERM...TODAY THROUGH SATURDAY. EARLY MORNING TEMPERATURES ARE RANGING FROM THE MID 60S TO LOWER 70S ACROSS CENTRAL ALABAMA. WINDS CONTINUE TO BE SOUTHERLY WITH THE OCCASIONAL GUST TO 20 MPH ACROSS THE NORTH. DEWPOINTS RANGE FROM THE MID AND UPPER 60S ACROSS THE WEST TO THE MID AND UPPER 50S ELSEWHERE. A COLD FRONT EXTENDS FROM MISSOURI THROUGH ARKANSAS AND INTO TEXAS. WELL ADVERTISED LINE OF CONVECTION OVER CENTRAL TENNESSEE AND NORTHERN MISSISSIPPI CONTINUES TO CREEP CLOSER TO NORTHWEST ALABAMA THIS MORNING. AS EXPECTED...IT HAS WEAKENED QUITE A BIT OVERNIGHT. THE PRE-FRONTAL LINE WILL BE SLOW TO PUSH INTO THE AREA THIS MORNING AND SHOULD HANG UP OVER THE NORTHWESTERN COUNTIES UNTIL THE COLD FRONT APPROACHES WEST ALABAMA SOMETIME AFTER MIDDAY. BY THAT TIME...THE ATMOSPHERE OVER CENTRAL ALABAMA WILL HAVE HAD PLENTY OF TIME TO DESTABILIZE AND NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE I-59 CORRIDOR EARLY AFTERNOON. SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND HAIL THE PRIMARY THREATS. AS FOR TORNADOES...FORECAST SOUNDING PROFILES CONTINUE TO SHOW BOUNDARY LAYER WINDS BECOMING SOUTHWESTERLY AND MORE UNIDIRECTIONAL AS THE MORNING PROGRESSES. BY THE TIME THE GREATEST INSTABILITY IS REALIZED...THE TORNADIC THREAT SHOULD BE MINIMAL. THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH AS WE LOSE THE DAYTIME INSTABILITY. HOWEVER...ONGOING SHOWERS AND THUNDERSTORMS WILL CONTINUE WELL INTO THE EVENING AS THE COLD FRONT SLOWLY PASSES THROUGH THE STATE. SATURDAY...SHOWERS AND THUNDERSTORMS WILL PUSH OUT OF SOUTHEAST ALABAMA BY MID MORNING. THE INITIAL WAVE OF COOLER TEMPERATURES WILL ALSO BE NOTICEABLE SATURDAY AS HIGHS RANGE FROM THE LOWER 60S TO LOWER 70S. WINDS WILL BE GUSTY OUT OF THE WEST NORTHWEST. 88 .LONG TERM...SUNDAY THROUGH FRIDAY. HIGHLY AMPLIFIED UPPER PATTERN STARTS THE WEEK...WITH TROUGH AXIS JUST TO THE WEST OF CENTRAL ALABAMA AT THE START OF THE PERIOD. THE TROUGH AXIS MOVES ACROSS THE AREA MONDAY PROVIDING DEEP NORTHERLY FLOW THROUGH EARLY WEDNESDAY. UPPER FLOW THEN TRANSITIONS TO SOUTHWEST INTO FRIDAY AS RIDGE SLOWLY TRAVERSES THE AREA. 500MB HEIGHTS DROP INTO THE 540S MONDAY AND REBOUND INTO THE 580 RANGE BY THURSDAY. THE LATEST RUNS OF THE GFS AND ECMWF APPEAR TO HAVE GOOD AGREEMENT WITH THIS EVOLUTION...WHICH WILL BE MUCH LESS ACTIVE THAN WE HAVE EXPERIENCED THE LAST FEW WEEKS....ALTHOUGH QUITE A TEMPERATURE RIDE THIS WEEK. COLD CANADIAN HIGH PRESSURE SLOWLY FILTERS INTO CENTRAL ALABAMA AND REMAINS THE DOMINANT FEATURE THE ENTIRE PERIOD...ALTHOUGH QUITE MODIFIED BY PERIODS END. GFS ENSEMBLE/GFS/NAM/ECMWF/SREF HAVE SOME SPREAD ON THE MAGNITUDE OF THE COLD SNAP. AT THIS TIME...WILL TAKE A MIXED APPROACH TO THE LOWS. WILL DROP READINGS INTO THE 30S SUNDAY MORNING THROUGH WEDNESDAY MORNING. WIND AND CLOUD COVER WILL SOMEWHAT LIMIT OVERALL COOLING. WILL KEEP THE TREND OF THE COLDEST MORNING FOR TUESDAY..WITH A FEW READINGS JUST BELOW FREEZING IN THE NORMALLY COOLER SPOTS NORTHWEST AND EAST CENTRAL. ONCE AGAIN DUE TO CLOUDS...HIGHS DO NOT INCH OUT OF THE 50S UNTIL TUESDAY AFTERNOON. TEMPERATURES BACK TO NORMAL BY THURSDAY AND FRIDAY. GFS HAS SHIFTED TOWARD THE OLDER RUNS OF THE ECMWF KEEPING JUST ENOUGH MOISTURE AND LIFT AROUND FOR A FEW SHOWERS SUNDAY THROUGH MONDAY. RE-INTRODUCED THE 20 POPS EACH PERIOD WITH VERY LITTLE IN THE WAY OF MEASURING. TO KEEP CONSISTENCY WITH COLDER TEMPS SURFACE AND ALOFT...MENTIONED SNOW SHOWERS NORTH AND EAST. A FEW FLAKES MAY BE MIXED IN AT TIMES...BUT OVERALL NO PROBLEMS. THIS IS NOT FAVORED DUE TO CLIMATOLOGY...BUT MODELS HAVE BEEN CONVERGING TOWARD THIS COLD SOLUTION. 75/LINHARES && .AVIATION...18Z TAF DISCUSSION. LINE OF STORMS COMING IN FROM THE WEST WILL AFFECT ALL TAF SITES THIS AFTERNOON AND EARLY EVENING. BASED THE TIMING OF THESE STORMS ON CURRENT RADAR TREND. THE ONLY FLIGHT PROBLEMS WILL OCCUR DURING A THUNDERSTORM. THIS ACTIVITY IS EXPECTED TO LAST LATE INTO THE EVENING HOURS. MUCH IMPROVED CONDITIONS ARE EXPECTED TOMORROW. && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM CDT FOR ALL AREAS. &&
In the hours before
Special weather statement, Apr 11, 1:01 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 101 PM CDT FRI APR 11 2008 ALZ022-023-031-111830- GREENE-PICKENS-TUSCALOOSA- 101 PM CDT FRI APR 11 2008 ...SIGNIFICANT WEATHER ALERT FOR GREENE...PICKENS AND TUSCALOOSA COUNTIES UNTIL 130 PM CDT... AT 101 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF BENEVOLA...OR 6 MILES SOUTHEAST OF ALICEVILLE...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... LEWISTON. BENEVOLA. PIONEER. JENA. BUHL. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON FOR NORTHWESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 27
Special weather statement, Apr 11, 1:32 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 132 PM CDT FRI APR 11 2008 ALZ022-023-111900- PICKENS-TUSCALOOSA- 132 PM CDT FRI APR 11 2008 ...SIGNIFICANT WEATHER ALERT FOR PICKENS AND TUSCALOOSA COUNTIES UNTIL 200 PM CDT... AT 132 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF COKER...OR 8 MILES SOUTHEAST OF GORDO... MOVING NORTHEAST AT 30 MPH. PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... BUHL. COKER. NORTHPORT. SAMANTHA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON FOR NORTHWESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 27
Local storm report, Apr 11, 1:41 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
141 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 5 W SULLIGENT 33.89N 88.22W
04/11/2008 LAMAR AL EMERGENCY MNGR
ON AL/MS STATE LINE TREES DOWN.
&&
10.5Local storm report, Apr 11, 1:44 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
144 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG 3 S DOUBLE SPRINGS 34.10N 87.40W
04/11/2008 WINSTON AL STORM CHASER
TREES DOWN HWY 195
&&
10.5Local storm report, Apr 11, 1:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
152 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 1 S HAMILTON 34.13N 87.98W
04/11/2008 M0.75 INCH MARION AL EMERGENCY MNGR
AT AIRPORT
&&
10.5Local storm report, Apr 11, 1:55 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
155 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG 1 S HAMILTON 34.13N 87.98W
04/11/2008 MARION AL EMERGENCY MNGR
AT AIRPORT...COR...WIND NOT HAIL
&&
10.5The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 9:54 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 8 hr |
| Apr 11, 12:10 PM CDT | Tornado Warning | BMX | Fayette, Marion, Walker, Winston | 35 min |
| Apr 11, 12:52 PM CDT | Tornado Warning | BMX | Walker, Winston | 38 min |
| Apr 11, 1:25 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 50 min |
| Apr 11, 1:53 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 52 min |
| Apr 11, 2:14 PM CDT | Tornado Warning | BMX | Fayette, Marion, Walker, Winston | 46 min |
| Apr 11, 2:23 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 52 min |
| Apr 11, 2:28 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 47 min |
| Apr 11, 2:38 PM CDT | Tornado Warning | BMX | Winston | 22 min |
| Apr 11, 2:39 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 51 min |
| Apr 11, 2:50 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa, Walker, Winston | 40 min |
| Apr 11, 2:56 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Dallas, Hale, Marengo, Perry | 49 min |
| Apr 11, 3:05 PM CDT | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa | 25 min |
| Apr 11, 3:24 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter, Tuscaloosa | 51 min |
| Apr 11, 3:30 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Jefferson, Tuscaloosa, Walker | 45 min |
| Apr 11, 3:41 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Walker | 19 min |
| Apr 11, 3:44 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Jefferson, Perry, Shelby | 61 min |
| Apr 11, 3:50 PM CDT | Tornado Warning | BMX | Jefferson, Tuscaloosa, Walker | 40 min |
| Apr 11, 3:52 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah, St. Clair | 38 min |
| Apr 11, 4:01 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Etowah, St. Clair | 44 min |
| Apr 11, 4:07 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah | 38 min |
| Apr 11, 4:18 PM CDT | Tornado Warning | BMX | Blount, Jefferson, St. Clair | 42 min |
| Apr 11, 4:22 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Perry, Sumter, Tuscaloosa | 53 min |
| Apr 11, 4:34 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby, Talladega | 41 min |
| Apr 11, 4:37 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 23 min |
| Apr 11, 4:42 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Hale, Jefferson, Perry, Shelby and 1 more | 48 min |
| Apr 11, 4:42 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Etowah | 33 min |
| Apr 11, 4:56 PM CDT | Tornado Warning | BMX | Blount, Calhoun, Etowah, St. Clair | 24 min |
| Apr 11, 5:27 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 48 min |
| Apr 11, 5:41 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Perry | 49 min |
| Apr 11, 6:24 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Perry | 51 min |
| Apr 11, 6:46 PM CDT | Tornado Warning | BMX | Clay, Talladega | 29 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.